
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
Invariant KAM Tori Around Annular Vortex Patches for 2D Euler Equations
Zineb Hassainia, Taoufik Hmidi, Emeric Roulley
Communications in Mathematical Physics (2024) Vol. 405, Iss. 11
Closed Access | Times Cited: 4
Zineb Hassainia, Taoufik Hmidi, Emeric Roulley
Communications in Mathematical Physics (2024) Vol. 405, Iss. 11
Closed Access | Times Cited: 4
Showing 4 citing articles:
Reducibility for the linearized two-component intermediate long-wave equation
Ying Fu, Changzheng Qu, Xiaoping Wu
Journal of Functional Analysis (2025) Vol. 288, Iss. 7, pp. 110832-110832
Closed Access
Ying Fu, Changzheng Qu, Xiaoping Wu
Journal of Functional Analysis (2025) Vol. 288, Iss. 7, pp. 110832-110832
Closed Access
Large Amplitude Quasi-Periodic Traveling Waves in Two Dimensional Forced Rotating Fluids
Roberta Bianchini, Luca Franzoi, Riccardo Montalto, et al.
Communications in Mathematical Physics (2025) Vol. 406, Iss. 3
Open Access
Roberta Bianchini, Luca Franzoi, Riccardo Montalto, et al.
Communications in Mathematical Physics (2025) Vol. 406, Iss. 3
Open Access
Large amplitude traveling waves for the non-resistive MHD system
Gennaro Ciampa, Riccardo Montalto, Shulamit Terracina
Journal of Hyperbolic Differential Equations (2024) Vol. 21, Iss. 03, pp. 707-790
Closed Access | Times Cited: 1
Gennaro Ciampa, Riccardo Montalto, Shulamit Terracina
Journal of Hyperbolic Differential Equations (2024) Vol. 21, Iss. 03, pp. 707-790
Closed Access | Times Cited: 1
Dynamics of vortex cap solutions on the rotating unit sphere
Claudia GarcĂa, Zineb Hassainia, Emeric Roulley
Journal of Differential Equations (2024) Vol. 417, pp. 1-63
Open Access
Claudia GarcĂa, Zineb Hassainia, Emeric Roulley
Journal of Differential Equations (2024) Vol. 417, pp. 1-63
Open Access